# SDR RRXA003225

- Difficulty date: October 20, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLE IN PLATE VERT STAB AT STA 1680 LEFT L/E, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
